# SDR NWAA093176309

- Difficulty date: August 20, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 82,807 hours, 10,159 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod End
- Condition: Broken
- Location: L5 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GROUND OPERATIONS FOUND DOOR 5L DIFFICULT TO OPEN.  REPLACED BROKEN ROD END AND RIGGED DOOR PER AMM 52-11-09.  DOOR FUNCTION TESTED GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
